# SDR AALA20150209014

- Difficulty date: February 9, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 43,693 hours, 21,396 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 1305905
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER NOT DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB CREW REPORT UNABLE TO PRESSURIZE AIRPLANE & PRESSURIZATION FLOW LIGHT ILLUMINATED.  PERFORMED BITE CHECK OF CABIN PRESS CONTROLLERS 1 & 2 WITH CABIN PRESSURIZATION SELECTOR FAULT INDICATED.  R & R SELECTOR & PERFORMED OPERATIONAL CHECK IAW AMM 21-32-10.  SYS CHECKED NORMAL.
